# SDR ASAA2023050243179

- Difficulty date: May 2, 2023
- Submitted: May 9, 2023
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 41,376 hours, 11,986 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146A5810464
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OUTBD FLOOR PANEL AT ABOUT STA 860, PANEL P/N 146A5810-464 HAS DAMAGED SCREW HOLE. GROUNDED - YES. REPAIRED DAMAGE SCREW HOLE ON PANEL 146A5810-464 IAW B737-800 SRM 53-00-50-2R-4, 53-00-50-2R-0.
